# SDR SWAA2022101158533

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 64,878 hours, 33,347 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Part number: 1605642
- Part serial: 1346
- Condition: Low
- Location: Tail
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE ILLUMIATED ON CLIMBOUT (APPROX FL 370) - SINGLE ELECTRICAL SOURCE / [01] SUSPECT APU OIL COOLER PART NO.160564-2. PART NO STOCK TPA. OK TO CONTINUE PER MEL 49-1-01 SP1 AUTHORIZATION #95477;[02] R AND R APU LUBE MODULE AND OIL COOLER PER MM 49-91-11; MM 49-91-41.;[03] TORQUE WRENCH T00014; SN 801790
